On the explicit solvability of certain transcendental equations

Maxwell Rosenlight

Publications Mathématiques de l'IHÉS (1969)

  • Volume: 36, page 15-22
  • ISSN: 0073-8301

How to cite


Rosenlight, Maxwell. "On the explicit solvability of certain transcendental equations." Publications Mathématiques de l'IHÉS 36 (1969): 15-22. <http://eudml.org/doc/103891>.

author = {Rosenlight, Maxwell},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {commutative algebra},
language = {eng},
pages = {15-22},
publisher = {Institut des Hautes Études Scientifiques},
title = {On the explicit solvability of certain transcendental equations},
url = {http://eudml.org/doc/103891},
volume = {36},
year = {1969},

AU - Rosenlight, Maxwell
TI - On the explicit solvability of certain transcendental equations
JO - Publications Mathématiques de l'IHÉS
PY - 1969
PB - Institut des Hautes Études Scientifiques
VL - 36
SP - 15
EP - 22
LA - eng
KW - commutative algebra
UR - http://eudml.org/doc/103891
ER -


  1. [1] C. CHEVALLEY, Introduction to the theory of algebraic functions of one variable, Mathematical Surveys, VI, American Math. Soc., 1951. Zbl0045.32301MR13,64a
  2. [2] J. F. RITT, Integration in finite terms, Columbia University Press, New York, 1948. Zbl0031.20603
  3. [3] M. ROSENLICHT, Liouville's theorem on functions with elementary integrals, Pacific J. Math., 24 (1968), pp. 153-161. Zbl0155.36702MR36 #6394

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.